# SDR AALA20141205006

- Difficulty date: December 5, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug DC-9-83
- Aircraft serial: 53561
- Aircraft time: 50,726 hours, 24,410 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGE ON BOTTOM OF FUSELAGE JUST FWD OF AFT AIR STAIR FWD EDGE AT FUSELAGE STATION 1361.  REPAIRED SKIN IAW SRM 53-01-00-001 & AAED 53-30-00-02.
